# SDR CALA2014030390526

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 55,587 hours, 14,322 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 37KL & 38KL LOWER SIDEWALL LIGHT INOPERATIVE DUE TO BAD BALLAST.  REPLACED BALLAST M764 ON CEILING ABOVE SEAT 38KL IAW WDM 33-21-35.  SIDEWALL LIGHTS BY SEATS 37KL &  38KL OPERATIONS CHECKED NORMAL.
